The Chest Still Feels Pain When Treating Tuberculosis?
selamet night … just the core, right now I’m undergoing treatment for the fourth month of the lungs, but until now the pain in the chest is still often felt. minutes before eating, whether it will affect the medication or less epective … thanks ..
Hello, good evening. Thank you for asking HealthReplies.com
Tuberculosis is an infectious disease in the lungs or other organs due to the bacterium Mycobacterium tuberculosis. Symptoms that are felt are coughing> 2 weeks sometimes with blood on, while when the cough is very hard it can reach the inconvenient chest area, mild fever, weight loss, and easier to sweat at night. For the spread of bacteria in patients diagnosed with pulmonary TB is through the sputum (droplet) of the patient.
The treatment given to TB patients is 2 phases, namely intensive and advanced phases. The intensive phase is the initial stage to reduce the number of bacteria in the patient's body can be for 2 months or 3 months depending on the type of tuberculosis experienced by the patient. Four types of drugs in the form of fixed-dose combination (KDT) are used namely 1 tablet containing isoniazid, rifampicin, pyrazinamide and ethambutol so that patients are more compliant to take medication according to the rules.
The main principle of TB treatment (tuberculosis) is to be obedient to take medication for the period of time recommended by the doctor (at least 6 months). If you stop taking your medication before the recommended time, the TB disease that you are suffering from has the potential to become resistant to the drugs that are usually given. If this happens, TB becomes more dangerous and difficult to treat.
TB drugs can be taken 2 hours before eating or on an empty stomach because the drug is very well absorbed on an empty stomach and to relieve the side effects of the drug in the form of rifampici and pyrazinamide that menilkan effects of nausea and vomiting.
Thus the information we can convey. May be useful. Thank you